Skip to main content
Log in

Explicit criteria for exponential stability of nonlinear singular equations with delays

  • Original Paper
  • Published:
Nonlinear Dynamics Aims and scope Submit manuscript

Abstract

By a novel approach, we give some explicit criteria for global exponential stability of singular nonlinear differential equations with delays. An application to electrical networks containing lossless transmission lines is presented.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Dai, L.: Singular Control Systems, Lecture Notes: in Control and Information Sciences, vol. 118 (1989)

  2. Brayton, R.: Small signal stability criterion for electrical networks containing lossless transmission lines. IBM J. Res. Dev. 12, 431–440 (1968)

    Article  MATH  Google Scholar 

  3. Brayton, R.: Nonlinear oscillations in a distributed network. Q. Appl. Math. 24, 289–301 (1967)

    Article  MATH  Google Scholar 

  4. Jiemei, Z., Zhonghui, H.: Stability and passivity analysis for singular systems with time-varying delay. In: Proceedings of the 34th Chinese Control Conference, Hangzhou, China 294-298 (2015)

  5. Fridman, E.: Stability of linear descriptor systems with delay: a Lyapunov-based approach. J. Math. Anal. Appl. 273, 24–44 (2002)

    Article  MathSciNet  MATH  Google Scholar 

  6. Halanay, A., Rasvan, V.: Stability radii for some propagation models. IMA J. Math. Control Inform. 14, 95–107 (1997)

    Article  MathSciNet  MATH  Google Scholar 

  7. Haidar, A., Boukas, E.K.: Exponential stability of singular systems with multiple time-varying delays. Automatica 45, 539–545 (2009)

    Article  MathSciNet  MATH  Google Scholar 

  8. Kolmanovskii, V.B., Myshkis, A.: Applied Theory of Functional Differential Equations. Kluwer, Dordrecht, the Netherlands (1996)

    MATH  Google Scholar 

  9. Ngoc, P.H.A., Trinh, H.: Novel criteria for exponential stability of linear neutral time-varying differential systems. IEEE Trans. Autom. Control 61, 1590–1594 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  10. Ngoc, P.H.A., Trinh, H.: Stability analysis of nonlinear neutral functional differential equations. SIAM J. Control Optim. 55, 3947–3968 (2017)

    Article  MathSciNet  MATH  Google Scholar 

  11. Niamsup, P., Phat, V.N.: A new result on finite-time control of singular linear time-delay systems. Appl. Math. Lett. 60, 1–7 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  12. Phat, V.N., Sau, N.H.: On exponential stability of linear singular positive delayed systems. Appl. Math. Lett. 38, 67–72 (2014)

    Article  MathSciNet  MATH  Google Scholar 

  13. Slemrod, M.: Nonexistence of oscillations in a nonlinear distributed network. J. Math. Anal. Appl. 36, 22–40 (1971)

    Article  MathSciNet  MATH  Google Scholar 

  14. Wu, J., Lu, G., Wo, S., Xiao, X.: Exponential stability and stabilization for nonlinear descriptor systems with discrete and distributed delays. Int. J. Robust Nonlinear Control 23, 1393–1404 (2013)

    Article  MathSciNet  MATH  Google Scholar 

Download references

Acknowledgements

The author would like to thank the anonymous reviewers for carefully reading the manuscript and some constructive suggestions. This work is supported by the Vietnam National Foundation for Science and Technology Development (NAFOSTED) under Grant 101.01-2016.09.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Pham Huu Anh Ngoc.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Ngoc, P.H.A. Explicit criteria for exponential stability of nonlinear singular equations with delays. Nonlinear Dyn 93, 385–393 (2018). https://doi.org/10.1007/s11071-018-4199-9

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s11071-018-4199-9

Keywords

Mathematics Subject Classification

Navigation